# SDR VTZA97392

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Press Relief Pin
- Condition: Popped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CHO - FLT 6235 - DURING CLIMB OUT AT 0945 HRS ON 7-16-97, EXPERIENCED A PROBLEM WITH THE LANDING GEAR NOT RETRACTING.  FLIGHT CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO IAD.  PROBLEM WAS WITH THE RETRACT SYSTEM ONLY.  THE CREW HAD ALL REQUIRED DOWN AND LOCK INDICATIONS FOR A SAFE LANDING.  MAINTENANCE CONTROL WAS NOTIFIED OF THE DISCREPANCY AND THE MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT FOR TROUBLESHOOTING.  IT WAS DISCOVERED THE LANDING GEAR BYPASS PRESSURE RELIEF PIN HAD POPPED.  THE PIN WAS RESET AND THE LANDING GEAR WAS FUNCTIONALLY CHECKED IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
